View Full Version : Strattera tiredness


ToInfinity
11-25-16, 08:40 AM
I started strattera three days ago and still feeling tired. Will this go away?

I take it in the morning as supposed to. Should I move it to night?

KaitlynH
12-02-16, 02:00 PM
OP - since Strattera is not a stimulant it will take quite a while for everything to level out. I believe (someone correct me if I'm wrong) that it's generally recommended to take it for 2-3 weeks and re-assess at that point.

As with any medication though, if the side effects are severe or intolerable, call your doctor. Horrible side effects shouldn't be something you have to put up with and there are many other medications out there.

Good luck, and I hope you feel better soon!

TheTalon
12-08-16, 07:03 PM
I never got over my tiredness. 11 weeks working up to 100mg before I quit.

The tiredness made my symptoms ADHD worse.

SolaceNSolitude
01-12-17, 11:43 PM
Strattera was the worst tapering in I have ever experienced - it was worse than tapering out of Effexor. But luckily, it was also a lot shorter. The first 4-5 days of the first week on 25 mg was awful. The first 4-5 days of the first week on 40 mg was awful, as well. Going to 60 and then 80 wasn't as bad, and the side-effects I have now I can live with. I've lived with side-effects for half my life. You learn to cope.

My doc told me to wait 6-12 months before making a final decision in whether or not to keep taking them, so I soldiered through, and I'm glad I did. They really have helped me.